# SDR CA000530014

- Difficulty date: May 30, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Airspeed Indicat
- Component: Airspeed/Mach In
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) S76 REQUIRES A NON-STANDARD PITOT PRESSURE TO ACHIEVE CALIBRATION OF THE AIRSPEED INDICATOR.  SUBJECT INDICATOR WAS FOUND TO BE IN PERFECT CALIBRATION WITH STANDARD PRESSURE APPLIED.  WITH THE RECOMMENDED PRESSURE APPLIED, THE AIRSPEED ERRORS WERE WELL IN EXCESS OF THE ALLOWABLE TOLERANCE.
